Interaction of medicines
May 17, 2006
Is there interactions of meds such as blood pressure medicine (mine is lisinopril) and cholesterol medicine (taking crestor). Please let me know my energy is very low and I'm tired constantly.
Response from Dr. Wohl
There is not interaction that I am aware of. Blood pressure medication can make some people feel drained. Discuss this with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Neuropathy A Symptom Of HIV?
- Is Pain In Penis A Symptom Of HIV?
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.